# SDR ASOA2012070201848

- Difficulty date: June 18, 2012
- Submitted: July 2, 2012
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Aircraft time: 23,887 hours, 21,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Post
- Condition: Corroded
- Location: Bs 349 Bulkhead
- Part time: 986,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349 BULKHEAD POST HEAVILY CORRODED.   REMOVED AND REPLACED POST IAW SRM 51-42-21 & 51-42-06.
